# SDR REXA2013022700370

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 18,060 hours, 15,513 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 601R140021
- Part serial: SBRJ1062
- Condition: Dented
- Location: Lt Wing
- Part time: 18,060 hours, 15,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP INADVERTANTLY DROPPED DURING MAINTENANCE OPERATIONS AND DENTED IN SEVERL LOCATIONS.  REPAIRED IAW SRM 57-52-00 REPAIR 3.
